Just past day 1 with out taking and 30mg perc's!!! Starting to lose my mind!!!!!!!. Can't sit still for 2 sec!!!!! Getting sick! I've been taking 10-20 30mg's a day. How long is this going to take to get through?
Hi , Everyone is a bit different , The worst of the W/D is over by day 3 - 7 .
what your going thru is normal W/D . Yes its tuff but you can get thru this .
lot's of others here have been where your at and have recovered there lifes pill free again .
See the Thomas recipe at the bottom of this page ( health ) it does help .
Also this is important * toss any pills you still have , You will have some weak min's the first few days and with no pills around you can't take what you don't have .
You must get as strong as you can , think 100% positive I will beat this addiction , fight hard for a few days , do it for yourself ... Post questions were here to help & support ... Life pill free is good again , Ron
U definitely have to get rid of EVERYTHING! If you know it's there, you'll take it, right? I know I would have. Cut off all your sources: doctor, street, whatever. You're fighting for your life. It's okay to offend those people. Make sure you're treating your wd symptoms! Immodium, Tylenol, hot tea, Epsom salt baths, walking, etc. really does help. U have to eat, even though u don't want to. Do yourself a favor and stick to it. It really does get better every day!
Ever day u will get stronger, I promise. The first three days are yuckie. Drink something u like for ur tummy and nibble on crackers along with vitamins. Walk around the yard a few times to get out of the house. Post on here as much as needed. We have all been there a few times. You can do this! Prayers going ur way.
You have some good info above to help you through. Your life will turn sour for about 3 days, just remember that it's not going to last that way the rest of your life and the bad stuff will go away very soon. "This too shall pass" will keep U going thru the hard times and back into the good times. It's a small price to pay for the complete freedom from the bondage of drugs.
Preg mentioned for you to get rid of your drug of choice. She is 100% correct! Serious problems if you have your drug on hand, or have access to go out and get it. But that too shall pass also. You won't be craving, especially if you begin to look into an aftercare program of your choice. Addiction isn't something we recover and and then graduate from. Our recovery is a life long process.
Congratulations on your decision to get clean! You're going to love your new life!
I'm a newbie on here
You have some great information from these wonderful.
I should know, they are the reason I am off my opiates.
I was a lurker and didn't post till I was clean.
I know for me, that reading post after post old or new it helped me take my mind off my WD and if it didn't do that sometimes it did instill in my brain that if these people could get clean from much higher drugs then I could do the samething.
I never abused and I don't have cravings. Thank god !!!
But still I was dependant on them and very few people get by without any withdraws
I CT off my Oxycontin CR 30mg twice aday and tapered off my Hydro 10/325 6-8pills a day
The Oxy WD was the worse about 4 days of bad but very doable
I lived in a hot water bath alot an drank lot of gatorAid
And vita Water.(revive)
You CAN do this !!!
Keep as busy as you can, it's hard to make yourself. But well worth it.
Keep checking your post they roll in an out
But have some great advice.
Very supportive and and caring!!!
I'm here for support so if you ever need someone to chat vent or what ever please feelfree to PM me anytime!!!
You Can do this!!!!
If I can anyone can!
I followed what they were telling other people.
Like thevThomas Recipe.
I would drink a nutriation drink every morning an ate sooo many bananas
I thought I was turning into a bananas. Used some of the Thomas recepie
I remember those days just a few weeks ago. Percs were my drug also. I call em the white devil pills. Just remember you will never have to go thru this same day again. It only gets better as u get stronger. I picked up melatonin ultra to take at night, Costco carries it.. Helped a bunch. Hang in there.
Just wanted to say hi
How are you doing this morning?
Yes sleep or should I say lack of sleep was the worst for me well along with the RLS or for me it was my whole body for over a week then RLS for over a month. But I have RLS anyway without WD. So guess I just got a double wammy! LOL
That's right you will never have to go thru this again.
When I couldn't sleep or when it was just really bad I lived on this site reading post after post. I didn't join until WDnwas over
You have an advantage over me your already a member
So just post and I am sure someone will be right by.
Last night was a nightmare up every 5 min pacing around the house. Body hurts today really bad and my head is just pounding like crazy. I wish I could just sleep through this.. I'm sweating like crazy as well. Thank you all very much it def helps to read this stuff!!!!!
Its all part of the process and I know you are miserable. But you know what? You don't ever have to do this again if you choose. Right now your brain and body are getting rid of the drugs. Your brain is having to reset itself since you aren't feeding it pills and your body is in shock. Let your body do what it needs to do. Look at it like the flu and just treat your symptoms. We can't make the flu go away. And using to make this go away is not an option. Besides, if you do, you will still have to go through this and I know you don't want to, so get it over with and be free!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.